# SDR VNAA2016012100023

- Difficulty date: January 21, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 29,358 hours, 29,416 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 09025
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 29,358 hours, 29,416 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HEARING LAVATORY SMOKE DETECTOR ALARM FOLLOWED BY MESSAGE IN THE COCKPIT AT 3000 FT.  THE CREW FOLLOWED QRH, DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE LAVATORY SMOKE DETECTOR AND PERFORMED CHECKS IAW THE AMM.  ACFT RELEASED FOR SERVICE.
